IEEE - Institute of Electrical and Electronics Engineers, Inc. - Recursive structure of noncausal Gauss-Markov random fields

Author(s): J.M.F. Moura ; N. Balram
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1992
Volume: 38
Page(s): 334 - 354
ISSN (Electronic): 1557-9654
ISSN (Paper): 0018-9448
DOI: 10.1109/18.119691
Regular:

An approach is developed for noncausal Gauss-Markov random fields (GMRFs) that enables the use of recursive procedures while retaining the noncausality of the field. Recursive representations are... View More

Advertisement